# SDR DALA2015011200198

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,981 hours, 13,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STRINGER 16L AT FS 780+24.  R & R STRINGER SECTION, BETWEEN STA -780 TO 780+24 , STRINGER 16L , IAW SRM-51-40-05 AND SRM- 51- 40-02 AND 31 PERMANENT REPAIR ACCOMPLISHED.
